# SDR CA150504011

- Difficulty date: May 3, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Dhav DHC8*
- Aircraft time: 8,932 hours
- Engine: Pwc PW150A
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6617304
- Condition: Leaking
- Location: Hydraulic Sys
- Part time: 9,795 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

(CAN) IN CRUISE AT FL 250 NR 1 HYD ISO VLV CAUTION LIGHT COMPLETE LOSS OF FLUID.  MX FOUND  NR 1 EDP SEAL DRAIN LEAKING.  REPLACED NR 1 EDP & FILTERS IAW MM CH 29-11-01 & SYS INSPECTED IAW TASK 05-54-00-280-801.  LEAK & FUNCTION CHECK SERVICEABLE AFH 9795.33, AFC 7455 PART TIMES TSN & TSR 9795.33 HRS, 7455 CYC.
